A perturbation approach to a class of discounted approximate value iteration algorithms with borel spaces

Óscar Vega-Amaya, Joaquín López-Borbón

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)
Original languageAmerican English
Pages (from-to)261-278
Number of pages18
JournalJournal of Dynamics and Games
DOIs
StatePublished - 1 Jan 2016

Fingerprint

Value Iteration
Mathematical operators
Perturbation
Transition Probability
Operator
Positive Linear Operators
Approximation Operators
Performance Bounds
Constant function
Inventory Systems
Numerical Approximation
Markov Model
Cost Function
State Space
Cost functions
Fixed point
Target
Class
Approximation

Cite this

@article{e0f364158636401b8a9e57eab9b2c035,
title = "A perturbation approach to a class of discounted approximate value iteration algorithms with borel spaces",
author = "{\'O}scar Vega-Amaya and Joaqu{\'i}n L{\'o}pez-Borb{\'o}n",
year = "2016",
month = "1",
day = "1",
doi = "10.3934/jdg.2016014",
language = "American English",
pages = "261--278",
journal = "Journal of Dynamics and Games",
issn = "2164-6074",
publisher = "American Institute of Mathematical Sciences",

}

A perturbation approach to a class of discounted approximate value iteration algorithms with borel spaces. / Vega-Amaya, Óscar; López-Borbón, Joaquín.

In: Journal of Dynamics and Games, 01.01.2016, p. 261-278.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A perturbation approach to a class of discounted approximate value iteration algorithms with borel spaces

AU - Vega-Amaya, Óscar

AU - López-Borbón, Joaquín

PY - 2016/1/1

Y1 - 2016/1/1

U2 - 10.3934/jdg.2016014

DO - 10.3934/jdg.2016014

M3 - Article

SP - 261

EP - 278

JO - Journal of Dynamics and Games

JF - Journal of Dynamics and Games

SN - 2164-6074

ER -